# SDR SWAA2012121210511

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 23,659 hours, 13,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY DOOR SLIDE COVER LENS CRACKED.  REMOVED AND REPLACED R2 GALLEY DOOR SLIDE COVER LENS IAW MT 25-66-01/401.
